Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Ive been on erythromycin for 6 weeks now and im not really seeing much improvement. This is my third antibiotic after minocycline and doxycycline. Mino worked for like 3 years and then i think i developed a resistance to it. then i switched to doxy but my derm took me off after 6 weeks due to some stomach irritation. i think it started to work, but im not sure if i saw the full effect. Now im on erythromycin 1000mg daily, 3 pills 333mg each.

i havent found much on the boards about Ery as an oral antibiotic. does anyone else take it, and how is it working for you? i just cant seem to find much info about it, any comments or advice would be appreciated.

Thanks

Link to post
Share on other sites

Six weeks is not enough time to really judge its effectiveness, most doctors and pharmacists will tell you that results will begin to be apparent after 2-3 months.

Link to post
Share on other sites

Hi there,

It worked for me from about week 5 (ish) and kept my spots at a 'workable' level for a couple of years... I continued to have monthly breakouts (one or two cysts per month only) but after 2 yrs my body got used to them...

I didnt have any side effects aside from a bit of nausea 30mins after taking them and they did work, so i'd stick with it and see how you go.

Best of luck!

Link to post
Share on other sites

ive just been prescribed these to but for folliculitus tht looks like acne (yes i have light acne also)

im pretty concerned about taking any anti biotic after what happened last time. 1000mg to me seems like a crazy amount.

but thats what i got instructed to take to

dont know whether i should take them or not. mine are red tablets.

i to was on doxy at one point . it seemed to work then got worse and worse and my stomach was hurting all the time and my doc never said it was probably to do with those. grr so angry he didnt suggest it even

Link to post
Share on other sites
ive just been prescribed these to but for folliculitus tht looks like acne (yes i have light acne also)

im pretty concerned about taking any anti biotic after what happened last time. 1000mg to me seems like a crazy amount.

but thats what i got instructed to take to

dont know whether i should take them or not. mine are red tablets.

i to was on doxy at one point . it seemed to work then got worse and worse and my stomach was hurting all the time and my doc never said it was probably to do with those. grr so angry he didnt suggest it even

Im on 1000mg too. Im actually into my third month now time has passed since I wrote this thread. Its kinda working I guess, but i cant really tell. Im still breaking out but I dont know if it would be worse without them. I too had stomach issues but mine were from minocycline. My gastro doctor said that any pill ending in -cycline can irritate the stomach, so my derm put me on Ery and theres been no issues since. idont think the ery is working as well as mino or doxycycline, but i dont really have a choice.

Link to post
Share on other sites
ive just been prescribed these to but for folliculitus tht looks like acne (yes i have light acne also)

im pretty concerned about taking any anti biotic after what happened last time. 1000mg to me seems like a crazy amount.

but thats what i got instructed to take to

dont know whether i should take them or not. mine are red tablets.

i to was on doxy at one point . it seemed to work then got worse and worse and my stomach was hurting all the time and my doc never said it was probably to do with those. grr so angry he didnt suggest it even

Im on 1000mg too. Im actually into my third month now time has passed since I wrote this thread. Its kinda working I guess, but i cant really tell. Im still breaking out but I dont know if it would be worse without them. I too had stomach issues but mine were from minocycline. My gastro doctor said that any pill ending in -cycline can irritate the stomach, so my derm put me on Ery and theres been no issues since. idont think the ery is working as well as mino or doxycycline, but i dont really have a choice.

i stopped doxy when it just wasnt working and i linked stomach and dihorea to it.. my doc never even considered it.

i realllly dont want to use an anti biotic again if im totally honest unless its for some serious illness.

im just left with this light persistant folliculitus bs.

really am at wits end with it, i have the tablets in my room, i am going to book an appointment with a skin specialist so i no THE best course of action. not to just dive into anti biotics when it may not even needed

Link to post
Share on other sites

I am on ery-tab 333mg 3 times a day I went to the hospital a little over a month ago because I have a reoccurring cyst on my Chin but it got so big an it hurt an I don't have a primary care so the hospital put me on clindamycin for a week they said i had a skin abcess an I went to the dermatologist an they put me on the the ery-tab I can't take alot of things due to pregnancy but my obg said it is safe to take the clindamycin helped reduce it alot but it is still there

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×